# SDR USAA000996

- Difficulty date: July 17, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Seal
- Part time: 46,376 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED 1 INCH, DOOR SEAL ANGLE.  REPLACED PER SRM 51-10-1.  CORROSION LEVEL 1.  (M)
